# SDR CA090708007

- Difficulty date: July 7, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,027 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Jet
- Part number: 31035811
- Condition: Broken
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT HAD LANDED AND WAS TAXING BACK TO HANGER WHEN RT ENG HAD SHUT ITSELF DOWN WITHOUT ANY INPUT FROM THE CAPTAIN. MAINT WAS NOTIFIED OF ISSUE AND WHEN TURNING THE PROP OVER BY HAND A LOUD CLICKING NOISE WAS NOTED.  AT THAT TIME TURBINE SHOP WAS NOTIFIED.  ENGINE GEARBOX WAS REMOVED TO DETERMINE WHAT THE NOISE WAS. WHEN GEARBOX WAS REMOVED EVIDENCE OF METAL WAS NOTED IN THE ENG. CAUSE OF NOISE AND METAL WAS NOTED FROM AN ACCESSORY DRIVE OIL JET THAT HAD BROKEN OFF AND JAMMED INTO THE FUEL PUMP DRIVE GEAR AND CAUSED THE TEETH OF THE FUEL PUMP DRIVE GEAR TO GRIND OFF THE GEAR WHICH CAUSED THE FUEL PUMP TO STOP AND NOT SUPPLY ANYMORE FUEL TO THE ENG.  ENG WAS FLUSHED OF ALL METAL AND A COMPLETE INSP CARRIED OUT ON GEAR CASE TO MAKE SURE NO MORE ISSUES WERE PREVALENT.  A NEW OIL JET WAS INSTALLED AND THE TWO IDLER GEARS WERE CHANGED. THE ENG WAS PUT BACK TOGETHER WITH NO OTHER ISSUES.
